# SDR UALA2011101305563

- Difficulty date: October 13, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 64,047 hours, 11,476 cycles
- Engine: Pwa PW4077
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT AFT RT BALL MAT, FWD OTBD CORNER IS DAMAGED.  AREA PREVIOUSLY REPAIRED.    REMOVED DAMAGE AND EXISTING DOUBLERS TO INCORPORATE NEW REPAIRS.
